Complete intersections and rational equivalence.
Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 155-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1996__90_2_156189,
author = {R. Barlow},
title = {Complete intersections and rational equivalence.},
journal = {Manuscripta mathematica},
pages = {155--174},
year = {1996},
volume = {90},
number = {2},
zbl = {0854.14003},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156189/}
}
R. Barlow. Complete intersections and rational equivalence.. Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 155-174. http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156189/